Authors: Anđelić, Milica
Simić, Slobodan 
Živković, Dejan
Title: Reflexive Line Graphs of Trees and Salem Numbers
Journal: Mediterranean Journal of Mathematics
Volume: 16
Issue: 5
Issue Date: 1-Oct-2019
Rank: M21
ISSN: 1660-5446
DOI: 10.1007/s00009-019-1399-6
Abstract: 
An elegant full characterization of reflexive line graphs of trees has proved to be quite difficult task. This paper tries to shed some more light on known results about such graphs by providing more numerical details regarding their structural composition. The paper also presents numerous results and ideas on the topic, as well as some observations with respect to the connection with Salem numbers.
Keywords: adjacency matrix | Line graph | reflexive graph | Salem graph | second largest eigenvalue | subdivision graph
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

1
checked on Oct 5, 2022

Page view(s)

15
checked on Oct 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.